Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

My Heart is Racing! Select Cardiac Arrhythmias and Practice Updates

Buscar en contenido

Contenido:

viernes, 12 de agosto de 2016

Heparin Induced Thrombocytopenia (HIT)

emDocs - August 11, 2016 - Authors: Murnan S and Slama R
Edited by: Simon E, Long B & Koyfman A
  • "What is HIT?
  • The Clinical Presentation of HIT: A Spectrum of Disease
  • Alright, that sounds great, but why should I care about HIT in the emergency department?
  • I hear that HIT is often misdiagnosed, are there any tools to help me in determining how likely it is that my patient actually has HIT?
  • Key Points Regarding the 4T Score
  • Treatment and Management of HIT in the Emergency Setting
  • Laboratory Studies for The Confirmation of HIT
  • If the Shoe Doesn’t Fit
  • Summary
    1. HIT is relatively rare, but can occur even after receiving the smallest dose of heparin.
    2. Despite thrombocytopenia, HIT is a prothrombotic state that can cause disastrous vascular complications.
    3. In the ED, clinical history and a CBC can be suggestive of the diagnosis. Use the 4T Score and consult as appropriate.
    4. Suspect HIT? Treatment = stop heparin and discuss an alternative agent for anticoagulation with a hematologist."